# SDR HNAA2025101700706

- Difficulty date: October 17, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 46,417 hours, 43,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

POSITION 8 EMERGENCY FLOOR PROX LIGHT INOP.  RAR FLOOR PROX LIGHT IAW AMM33-50-12
